# SDR AALA2018053099040

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 15,931 hours, 3,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: L2 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY LIGHT WILL NOT GO OUT.  ACCOMPLISHED AN EMERGENCY LIGHT TEST, ALL CHECKED NORMAL.  THE EMERGENCY LIGHT GROUND CHECKED GOOD IAW MM 33-50-00.
